Vol. 12, No. 1, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Closed extensions of the Laplace operator determined by a general class of boundary conditions, for unbounded regions

Robert S. Freeman

Vol. 12 (1962), No. 1, 121–135
Mathematical Subject Classification
Primary: 31.20
Milestones
Received: 20 February 1961
Published: 1 March 1962
Authors
Robert S. Freeman